# SDR GAIA00399

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FOUND WEB AT BS 1055, WL 208 FOUND CUT.  REMOVED AND REPLACED SHEAR TIE WEB PER B727 SRM 51-20-1 AND 51-30-21.  (M)
